`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 37,Number 4,     April 2017

1

On a resonant mean field type equation: A “critical point at infinity" approach    Pages : 1789 - 1818

Mohameden Ahmedou,  Mohamed Ben Ayed and Marcello Lucia

 Abstract       References       Full Text      Related Articles

2

The stochastic value function in metric measure spaces    Pages : 1819 - 1839

Ugo Bessi

 Abstract       References       Full Text      Related Articles

3

Local criteria for blowup in two-dimensional chemotaxis models    Pages : 1841 - 1856

Piotr Biler,  Tomasz Cieślak,  Grzegorz Karch and Jacek Zienkiewicz

 Abstract       References       Full Text      Related Articles

4

Bifurcation at infinity for a semilinear wave equation with non-monotone nonlinearity    Pages : 1857 - 1865

José Caicedo,  Alfonso Castro and Arturo Sanjuán

 Abstract       References       Full Text      Related Articles

5

Quasi-periodic solutions for perturbed generalized nonlinear vibrating string equation with singularities    Pages : 1867 - 1901

Chengming Cao and Xiaoping Yuan

 Abstract       References       Full Text      Related Articles

6

An existence proof of a symmetric periodic orbit in the octahedral six-body problem    Pages : 1903 - 1922

Anete S. Cavalcanti

 Abstract       References       Full Text      Related Articles

7

Regularity of 3D axisymmetric Navier-Stokes equations    Pages : 1923 - 1939

Hui Chen,  Daoyuan Fang and Ting Zhang

 Abstract       References       Full Text      Related Articles

8

On specification and measure expansiveness    Pages : 1941 - 1957

Welington Cordeiro,  Manfred Denker and Xuan Zhang

 Abstract       References       Full Text      Related Articles

9

Almost automorphic delayed differential equations and Lasota-Wazewska model    Pages : 1959 - 1977

Aníbal Coronel,  Christopher Maulén,  Manuel Pinto and Daniel Sepúlveda

 Abstract       References       Full Text      Related Articles

10

Minimal mass non-scattering solutions of the focusing $L^2$-critical Hartree equations with radial data    Pages : 1979 - 2007

Yanfang Gao and Zhiyong Wang

 Abstract       References       Full Text      Related Articles

11

A unified approach to weighted Hardy type inequalities on Carnot groups    Pages : 2009 - 2021

Jerome A. Goldstein,  Ismail Kombe and Abdullah Yener

 Abstract       References       Full Text      Related Articles

12

Performance bounds for the mean-field limit of constrained dynamics    Pages : 2023 - 2043

Michael Herty and Mattia Zanella

 Abstract       References       Full Text      Related Articles

13

Global well-posedness and large time behavior of classical solutions to the diffusion approximation model in radiation hydrodynamics    Pages : 2045 - 2063

Peng Jiang

 Abstract       References       Full Text      Related Articles

14

Long-time stability of small FPU solitary waves    Pages : 2065 - 2075

Amjad Khan and Dmitry E. Pelinovsky

 Abstract       References       Full Text      Related Articles

15

Almost global existence for cubic nonlinear Schrödinger equations in one space dimension    Pages : 2077 - 2102

Jason Murphy and Fabio Pusateri

 Abstract       References       Full Text      Related Articles

16

On the local $C^{1, \alpha}$ solution of ideal magneto-hydrodynamical equations    Pages : 2103 - 2113

Shu-Guang Shao,  Shu Wang,  Wen-Qing Xu and Yu-Li Ge

 Abstract       References       Full Text      Related Articles

17

Degenerate with respect to parameters fold-Hopf bifurcations    Pages : 2115 - 2140

Gheorghe Tigan

 Abstract       References       Full Text            Related Articles

18

A KAM theorem for the elliptic lower dimensional tori with one normal frequency in reversible systems    Pages : 2141 - 2160

Xiaocai Wang,  Junxiang Xu and Dongfeng Zhang

 Abstract       References       Full Text      Related Articles

19

Existence-uniqueness and exponential estimate of pathwise solutions of retarded stochastic evolution systems with time smooth diffusion coefficients    Pages : 2161 - 2180

Daoyi Xu and Weisong Zhou

 Abstract       References       Full Text      Related Articles

20

Global attractor for a strongly damped wave equation with fully supercritical nonlinearities    Pages : 2181 - 2205

Zhijian Yang and Zhiming Liu

 Abstract       References       Full Text      Related Articles

21

Multiple solutions with constant sign of a Dirichlet problem for a class of elliptic systems with variable exponent growth    Pages : 2207 - 2226

Li Yin,  Jinghua Yao,  Qihu Zhang and Chunshan Zhao

 Abstract       References       Full Text      Related Articles

22

Suspension of the billiard maps in the Lazutkin's coordinate    Pages : 2227 - 2242

Jianlu Zhang

 Abstract       References       Full Text      Related Articles

23

Wave breaking and global existence for the periodic rotation-Camassa-Holm system    Pages : 2243 - 2257

Ying Zhang

 Abstract       References       Full Text      Related Articles